IT is not any kind of withdrawls i have allready rulled them out since I DO NOT USE METHADONE,,, the hospital wont do a simple blood test to find out whats wrong ... IM experincing Respitory problems, sinus infection, constant sweating, Stomach pain and gas . loss of appatite ,over exausted all day long, and a fungal like skin infection that is some what painfull ... THIS time im stuck 6 months and 0 answers not 1 single doctor out there to tell me even hint of whats wrong.. These problems did not start until after I had been put on Prozasin This med has incressed my blood preasure permantly ... can anyone out there please for the love of god give me an idea of whats wrong?
im back to taking just my klonopin .5mg 3times a day and (atarax 50mg at bed time for sleep) we had a outbreak of mosqitoes that carried dungee fever virius ,im in the state of FL... came down with bronchitis for a month took collidial silver it got rid of my whole body sweets , except my hands n feet right now I have gotten rid of the bronchitis atleast 99% of it ended up in the er 2 times after being diganosed with bronchitis.. now im having heart fluttering like issues . lost about 14 pounds but slowly gaining that back but when i was in the er my o2 was going from 97 to 105 -- and 93 just jumping back n forth and my bp was 148/ 98 then 114 / 89 felt my heart stop several times while i was there .. they sent me home saying it was anexity and panic attacks ( took my klonopin about 1 hour before i went ) yeah i was having symptons like what they said I had but ive had those kind of problems for years and are under control NEVER had my heart doing what it was doing tho so im rather clueless right now
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 9 Jan 2012 • 3 answers
Posted 19 Sep 2012 • 1 answer
Posted 9 Jan 2013 • 2 answers
Posted 28 Nov 2016 • 0 answers